VOL. 70 · NO. 2 | April, 2018
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 70 (2), (April, 2018)
No abstract available
Articles
Steven HURDER, Rémi LANGEVIN
J. Math. Soc. Japan 70 (2), 423-462, (April, 2018) DOI: 10.2969/jmsj/07027485
KEYWORDS: Godbillon–Vey class, Godbillon measure, foliation dynamics, hyperbolic sets, exponential growth, Pliss Lemma, hyperbolic fixed-points, 37C85, 57R30, 37C40, 57R32, 58H10
Tongzhu LI, Changxiong NIE
J. Math. Soc. Japan 70 (2), 463-480, (April, 2018) DOI: 10.2969/jmsj/07027573
KEYWORDS: Dupin hypersurface, principal curvatures, Möbius curvatures, conformal isoparametric hypersurface, 53A30, 53B25
David BURNS, Asuka KUMON
J. Math. Soc. Japan 70 (2), 481-517, (April, 2018) DOI: 10.2969/jmsj/07027321
KEYWORDS: ray class groups, Galois structure, Leopoldt’s Conjecture, Dirichlet $L$-series, 11G35, 11R33, 11R34
Xue-Mei LI
J. Math. Soc. Japan 70 (2), 519-572, (April, 2018) DOI: 10.2969/jmsj/07027546
KEYWORDS: stochastic averaging, diffusion creation, adiabatic limit, Hörmander’s conditions, classification of effective dynamics, 60GXX, 60Hxx, 58J65, 58J70
Dominique CERVEAU, Julie DÉSERTI
J. Math. Soc. Japan 70 (2), 573-615, (April, 2018) DOI: 10.2969/jmsj/07027580
KEYWORDS: birational maps, Polynomial automorphisms, Cremona group, contact structure, 14E05, 14E07
Francis E. BURSTALL, Udo HERTRICH-JEROMIN, Yoshihiko SUYAMA
J. Math. Soc. Japan 70 (2), 617-649, (April, 2018) DOI: 10.2969/jmsj/07027420
KEYWORDS: conformally flat hypersurface, surface metric with constant Gauss curvature $-1$, Guichard net, system of evolution equations, 53B25, 53A30
Shin-ichi OHTA
J. Math. Soc. Japan 70 (2), 651-693, (April, 2018) DOI: 10.2969/jmsj/07027604
KEYWORDS: Finsler geometry, Ricci curvature, Localization, Isoperimetric inequality, 53C60, 49Q20
Ştefan PAPADIMA, Laurenţiu PAUNESCU
J. Math. Soc. Japan 70 (2), 695-709, (April, 2018) DOI: 10.2969/jmsj/07027438
KEYWORDS: representation variety, characteristic variety, resonance variety, analytic germ, solvmanifold, Lie algebra, 55N25, 17B56, 20J06, 22E40
Sunao ŌUCHI
J. Math. Soc. Japan 70 (2), 711-731, (April, 2018) DOI: 10.2969/jmsj/07027491
KEYWORDS: Borel summable, irregular singular, functional equation, 30D05, 39B32, 44A10
Taras BANAKH, Igor BELEGRADEK
J. Math. Soc. Japan 70 (2), 733-756, (April, 2018) DOI: 10.2969/jmsj/07027344
KEYWORDS: nonnegative curvature, space of metrics, infinite dimensional topology, absorbing, 53C21, ‎57N20‎
Masato TSUJII
J. Math. Soc. Japan 70 (2), 757-821, (April, 2018) DOI: 10.2969/jmsj/07027595
KEYWORDS: Anosov flow, decay of correlations, Transfer operator, 37A25, 37D20
Ömer KÜÇÜKSAKALLI, Hurşit ÖNSİPER
J. Math. Soc. Japan 70 (2), 823-832, (April, 2018) DOI: 10.2969/jmsj/07027643
KEYWORDS: crystallographic groups, Frobenius map, fixed point, 11G20, 20H15, 51F15
Zhen-Qing CHEN, Masatoshi FUKUSHIMA
J. Math. Soc. Japan 70 (2), 833-852, (April, 2018) DOI: 10.2969/jmsj/07027645
KEYWORDS: transient reflecting Brownian motion, Time change, Liouville domain, Beppo Levi space, approaching probability, quasi-homeomorphism, zero flux, 60J50, 60J65, 31C25
Kunyu GUO, Xudi WANG
J. Math. Soc. Japan 70 (2), 853-875, (April, 2018) DOI: 10.2969/jmsj/07027503
KEYWORDS: unilateral weighted shifts, reducing subspaces, multiplication operators, graded structure, Toeplitz operators, 47B37, 47C15, 47A80
Patrick J. RABIER
J. Math. Soc. Japan 70 (2), 877, (April, 2018) DOI: 10.2969/jmsj/07027848
No abstract available
Back to Top